# SDR SWIA202312010011

- Difficulty date: October 11, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE WINDSHIELD POST CRACKED UPPER END AREA (MARKED) 27280460   (C-CHECK RO 12/04/2023)   REMOVED AND REPLACED PILOTS SIDE WINDSHIELD POST WITH NEW USING NEW FASTENERS. REF: CRJ-700 S.R.M.51-42-21-001-001-A01 AND BOMBARDIER DWG CC670-33055 REV.-F M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
